fbpx
Coronavirus

Heart Complications May Be a Side Effect of the Second COVID-19 Vaccine Dose in Teens

Health authorities are trying to determine whether heart inflammation that can occur along with many types of infections could also be a rare side effect in teens and young adults after the second dose of COVID-19 vaccine.

An article on seven U.S. teen boys in several states, published online Friday in Pediatrics, is among the latest reports of heart inflammation discovered after COVID-19 vaccination, though a link to the vaccine has not been proven.

The boys, aged 14 to 19, received Pfizer shots in April or May and developed chest pain within a few days. Heart imaging tests showed a type of heart muscle inflammation called myocarditis.

Read the source article at Associated Press News

    Leave a Review or Comment

    Your email address will not be published. Required fields are marked *

    Back to top button